# SDR 2007UALA02746

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,979 hours, 10,285 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP IN AISLE AFT OF MED 1L.  REPAIRED FLOOR-MOUNTED EEL PER MM 33-51-10.
